# SDR R61A201712221015

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 37,009 hours, 23,203 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: POP6606L105
- Condition: Corroded
- Location: Frame 83
- Part time: 37,009 hours, 23,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, AT FRAME 83 AND STRINGER 28R HAS A CORRODED ATTACH BRACKET.  R & R THE ATTACH BRACKET IAW SRM 51-43-01.
